Thread: Anti-Estrogen ?????
04-10-2004, 09:32 AM #1New Member
- Join Date
- Apr 2004
Does to much anti-estrogen start to form estrogen??? I just finished a cycle of deca /anodrol/equipoise and my nipples are swelling. I took a pill a day of the anti-estrogen pills and I'm wondering why that pill would not stop my nipples from swelling. It's starting to freak me out because the last thing any of us want is man tits....what should I do???
04-10-2004, 09:33 AM #2
04-10-2004, 11:14 AM #3
If you were taking only a pill a day of Nolvadex and stoped as soon as you stoped your cycle, then you might be getting a rebound effect... the deca and eq will stay in your system for a long time after your cycle... Plus Nolvadex isn't made to stop the effects of deca and eq... just the ones coming from the anadrol .
You'll get lactating probs with those two... there is other stuff you can take for that, but I'm not sure about it off hand.
Also Nolvadex will just hide the effects, it won't stop your body from producing estrogen. So when you stop and if you still have too much estrogen in your body, then you'll get big puffy nips all of a sudden.
04-10-2004, 01:09 PM #4
The best person to ask about this issue is Pheedno. If he doesn't chime in, I would try pm'ing him.
It sounds like its definately estrogen related since its occuring post cycle. I think 200mgs of B6 and 40mgs of nolva is the ideal perscription for this problem but wait for Pheedno's reply on this first or someone else with extensive knowledge on this topic.
By the way, why no test?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)